On a boom and bust year class cycle

Share/Save/Bookmark

Diekmann, Odo and Davydova, Natalia and Gils van, Stephan (2005) On a boom and bust year class cycle. Journal of Difference Equations and Applications, 11 (4-5). pp. 327-335. ISSN 1023-6198

[img]PDF
Restricted to UT campus only
: Request a copy
95Kb
Abstract:We motivate and describe a class of nonlinear Leslie matrix models for semelparous populations, like cicadas and Pacific salmon. We then focus on a Cushing-inspired special case for which one can show rigorously that a heteroclinic boundary cycle exists and attracts nearby orbits for a certain range of parameters. Along the way we formulate some open problems concerning a carrying simplex and global behaviour.
Item Type:Article
Copyright:© 2005 Informa
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74623
Official URL:http://dx.doi.org/10.1080/10236190412331335409
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 226013